MAUDE Adverse Event Report: KDL MEDICAL DBA CHASE MEDICAL TRIPOD HEART STABILIZER NYLON BLOWER/OCCLUDER; STABILIZER, HEART

KDL MEDICAL DBA CHASE MEDICAL TRIPOD HEART STABILIZER NYLON BLOWER/OCCLUDER; STABILIZER, HEART
Model Number STO-3BC4S
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported - one of the stabilizer feet came loose from the barrel during the procedure.Stabilizer was removed and a replacement device was used to complete the procedure.There was no patient harm reported resulting from this complaint.
 
Additional Manufacturer Narrative
Reviewed the lot history file for f209016.The work order was for a lot of 5 stabilizers (sto-3bc4s).All required paperwork was present in the file documenting that the stabilizers were manufactured, tested, and inspected per procedure.All units passed the required inspections.The process of attaching the feet to the foot adapters is covered in map-130 (section 4.0).The two-part epoxy mixing, usage and dry time was properly documented using form 123 stabilizer in-process testing and packaging log.The 100% foot bond test was performed and recorded on the form as required.The foot detaching from the foot adapter is a know hazard that is identified in the current risk identification and analysis log for the heart stabilizer.There have been 3 prior ncrs for this defect and no prior complaints.Prior investigation #05-0003 has shown that this is likely caused by inadequate mixing of the two-part epoxy.A new investigation was opened #22-001 related to the most recent ncr 22-005 and concluded that the process for two-part epoxy mixing and use remains effective.Car 22-009 was opened for retraining with all assemblers related to two-part epoxy mixing and usage.Map is being updated to clarify how foot bond test is performed to ensure adequate bonding.

Brand Name
TRIPOD HEART STABILIZER NYLON BLOWER/OCCLUDER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
KDL MEDICAL DBA CHASE MEDICAL
885 e. collins blvd.,
suite 110
richardson TX 75081
Manufacturer (Section G)
KDL MEDICAL DBA CHASE MEDICAL
885 e. collins blvd.,
suite 885
richardson TX 75081
Manufacturer Contact
jackie lafollette
885 e. collins blvd.,
suite 110
richardson, TX 75081
9727837005
MDR Report Key16142179
Report Number1649139-2022-00001
Device Sequence Number7470291
Product Code MWS
UDI-Device Identifier00899054002531
UDI-Public00899054002531
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/29/2025
Device Model NumberSTO-3BC4S
Device Catalogue NumberSTO-3BC4S
Device Lot NumberF209016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown